American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 100 found      Go to page: 1 2 3 4

[31] Panos Papasoglu. Cheeger constants of surfaces and isoperimetric inequalities. Trans. Amer. Math. Soc. 361 (2009) 5139-5162. MR 2515806.
Abstract, references, and article information   
View Article: PDF

[32] Gabriel P. Paternain and Jimmy Petean. Collapsing manifolds obtained by Kummer-type constructions. Trans. Amer. Math. Soc. 361 (2009) 4077-4090. MR 2500879.
Abstract, references, and article information   
View Article: PDF

[33] Kei Funano. Concentration of $1$-Lipschitz maps into an infinite dimensional $\ell ^p$-ball with the $\ell ^q$-distance function. Proc. Amer. Math. Soc. 137 (2009) 2407-2417. MR 2495276.
Abstract, references, and article information   
View Article: PDF

[34] Kei Funano. Estimates of Gromov's box distance. Proc. Amer. Math. Soc. 136 (2008) 2911-2920. MR 2399058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Stefan Wenger. A short proof of Gromov's filling inequality. Proc. Amer. Math. Soc. 136 (2008) 2937-2941. MR 2399061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kazuhiro Kuwae and Takashi Shioya. Variational convergence over metric spaces. Trans. Amer. Math. Soc. 360 (2008) 35-75. MR 2341993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Seong-Hun Paeng. Volume entropy and integral Ricci curvatures over closed geodesics. Proc. Amer. Math. Soc. 135 (2007) 3677-3684. MR 2336584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Mikhail G. Katz; with an appendix by Jake P. Solomon. Systolic Geometry and Topology. Math. Surveys Monogr. 137 (2007) MR MR2292367.
Book volume table of contents   

[39] Mikhail G. Katz. Gromov's optimal stable systolic inequality for $CP^n$. Math. Surveys Monogr. 137 (2007) 107-112.
Book volume table of contents   
View Article: PDF

[40] Mikhail G. Katz. An optimal inequality for CAT(0) metrics. Math. Surveys Monogr. 137 (2007) 75-83.
Book volume table of contents   
View Article: PDF

[41] Mikhail G. Katz. Systoles and their category. Math. Surveys Monogr. 137 (2007) 93-105.
Book volume table of contents   
View Article: PDF

[42] Mikhail G. Katz. A primer on surfaces. Math. Surveys Monogr. 137 (2007) 51-55.
Book volume table of contents   
View Article: PDF

[43] Mikhail G. Katz. Volume entropy and asymptotic upper bounds. Math. Surveys Monogr. 137 (2007) 85-89.
Book volume table of contents   
View Article: PDF

[44] Mikhail G. Katz. The \textit {theorema egregium} of Gauss. Math. Surveys Monogr. 137 (2007) 21-27.
Book volume table of contents   
View Article: PDF

[45] Mikhail G. Katz. Geometry and topology of systoles. Math. Surveys Monogr. 137 (2007) 3-11.
Book volume table of contents   
View Article: PDF

[46] Mikhail G. Katz. Higher inequalities of Loewner-Gromov type. Math. Surveys Monogr. 137 (2007) 163-175.
Book volume table of contents   
View Article: PDF

[47] Mikhail G. Katz. Historical remarks. Math. Surveys Monogr. 137 (2007) 13-20.
Book volume table of contents   
View Article: PDF

[48] Mikhail G. Katz. Cup products and stable systoles. Math. Surveys Monogr. 137 (2007) 119-134.
Book volume table of contents   
View Article: PDF

[49] Mikhail G. Katz. Systolic inequalities dependent on Massey products. Math. Surveys Monogr. 137 (2007) 113-118.
Book volume table of contents   
View Article: PDF

[50] Mikhail G. Katz. Generalized degree and Loewner-type inequalities. Math. Surveys Monogr. 137 (2007) 155-162.
Book volume table of contents   
View Article: PDF

[51] Mikhail G. Katz. Inequalities of Loewner and Pu. Math. Surveys Monogr. 137 (2007) 39-42.
Book volume table of contents   
View Article: PDF

[52] Mikhail G. Katz. Hyperelliptic surfaces are Loewner. Math. Surveys Monogr. 137 (2007) 69-73.
Book volume table of contents   
View Article: PDF

[53] Mikhail G. Katz. Dual-critical lattices and systoles. Math. Surveys Monogr. 137 (2007) 135-153.
Book volume table of contents   
View Article: PDF

[54] Mikhail G. Katz. Four-manifold systole asymptotics. Math. Surveys Monogr. 137 (2007) 181-193.
Book volume table of contents   
View Article: PDF

[55] Mikhail G. Katz. Systolic inequalities for $L^p$ norms. Math. Surveys Monogr. 137 (2007) 177-180.
Book volume table of contents   
View Article: PDF

[56] Mikhail G. Katz. Global geometry of surfaces. Math. Surveys Monogr. 137 (2007) 29-38.
Book volume table of contents   
View Article: PDF

[57] Mikhail G. Katz. Systolic applications of integral geometry. Math. Surveys Monogr. 137 (2007) 43-49.
Book volume table of contents   
View Article: PDF

[58] Mikhail G. Katz. Filling area theorem for hyperelliptic surfaces. Math. Surveys Monogr. 137 (2007) 57-67.
Book volume table of contents   
View Article: PDF

[59] Alexander Nabutovsky and Regina Rotman. Lengths of geodesics between two points on a Riemannian manifold. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 13-20. MR 2285762.
Abstract, references, and article information   
View Article: PDF

[60] Juha Heinonen. Nonsmooth calculus. Bull. Amer. Math. Soc. 44 (2007) 163-232. MR 2291675.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 100 found      Go to page: 1 2 3 4